On polygonal dual billiard in the hyperbolic plane

F. Dogru, S. Tabachnikov

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We study the polygonal dual billiard map in the hyperbolic plane. We show that for a class of convex polygons called large all orbits of the dual billiard map escape to infinity. We also analyse the dynamics of the dual billiard map when the dual billiard table is a regular polygon with all right angles.

Original languageEnglish (US)
Pages (from-to)67-81
Number of pages15
JournalRegular and Chaotic Dynamics
Volume8
Issue number1
DOIs
StatePublished - Dec 1 2003

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'On polygonal dual billiard in the hyperbolic plane'. Together they form a unique fingerprint.

  • Cite this